# SDR 95ZZZX2361

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 1183 Rbl 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND VERTICAL STIFFENER ON FORWARD SIDE OF BS 1183 BULKHEAD AT RBL 24 HAS CRACKED WEBBING APPROXIMATELY 5 FEET ABOVE FLOOR LEVEL.  FABRICATED REPAIR SECTIONS IAW SB 727-53-0182.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR CHANNEL PN 65-33556-48 IAW DWG 69-33556 (BOEING) AND SB 727-53-0182, TUP II.
